MathSciNet Relay Station
MathSciNet bibliographic data
MR1937199 (2003m:14081) 14M20 (14D05 14D22)
Graber, Tom; Harris, Joe; Starr, Jason Families of rationally connected varieties. J. Amer. Math. Soc. 16 (2003), no. 1, 57–67 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement